MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HOUSTON INFINITI SURGICAL PROCEDURE PAK; GENERAL SURGERY TRAY (KIT)

ALCON RESEARCH, LLC - HOUSTON INFINITI SURGICAL PROCEDURE PAK; GENERAL SURGERY TRAY (KIT)
Catalog Number 8065752082
Medical Device Problem Codes Complete Blockage (1094); Suction Failure (4039)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/09/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A physician reported that an abnormal sound was heard, and aspiration failure occurred during the surgery.The surgery was completed without product replacement.There was no patient harm.The procedure type was unknown.
 
Additional Manufacturer Narrative
A review of the device history record traceable to the reported lot number indicates that the product was processed and released according to the product¿s acceptance criteria.A used intrepid fluidics management system (fms) was visually inspected, and no obvious defects were detected.The sample was tested using a console.The fms primed and tuned with the ultrasonic handpiece, the 0.9-millimeter (mm) aspiration bypass system (abs) tip and infusion sleeve from the lab stock successfully.No abnormal sounds happened from the pump elastomer.Cassette max vacuum and aspiration flow rate, and irrigation flow rate were measured and met specifications.No problem was found with the returned cassette fluidics.The root cause of the customer's complaint could not be established; the returned sample functioned per specification.This complaint has been reviewed and it is determined that no further actions will be pursed at this time as the sample met specifications.Based on our current tracking, there are no adverse trends for this reported complaint.Quality assurance has reviewed this complaint and will continue to monitor data for evidence of adverse trending and take further action, as appropriate.The manufacturer internal reference number is: (b)(4).

Brand Name
INFINITI SURGICAL PROCEDURE PAK
Common Device Name
GENERAL SURGERY TRAY (KIT)
Manufacturer (Section D)
ALCON RESEARCH, LLC - HOUSTON
9965 buffalo speedway
houston TX 77054
Manufacturer (Section G)
ALCON RESEARCH, LLC - HOUSTON
9965 buffalo speedway
houston TX 77054
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key17332420
Report Number1644019-2023-00894
Device Sequence Number6573711
Product Code LRO
UDI-Device Identifier00380657520824
UDI-Public00380657520824
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K880961
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2024
Device Catalogue Number8065752082
Device Lot Number150FEK
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/19/2023
Supplement Date Received by Manufacturer09/18/2023
Initial Report FDA Received Date07/17/2023
Supplement Report FDA Received Date10/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/12/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INFINITI VISION SYSTEM.
Patient SexUnknown